User Reviews for Pennsaid
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Pennsaid.
|Osteoarthritis||6 reviews||342 medications|
|Summary of Pennsaid reviews||6 reviews||9.2|
Reviews for Pennsaid
For Osteoarthritis "Have been using Pennsaid for over eight years but strictly on an as needed basis (2-3) times a week. Very effective for knees and hips (almost instant relief). Only side effect is an occasional oral off taste."
brok (taken for 5 to 10 years) August 1, 2015
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Osteoarthritis "Relieves knee and hip osteoarthritis pain immediately. Have used when required for approximately 4 years with no known side effects. I am 70 year old with hypertension controlled with medication."
group lady (taken for 2 to 5 years) June 26, 2014
|25 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Osteoarthritis "My Doctor gave me some samples last year. It did work on my knees and I also used it on my lower back. I wish I had gotten a prescription for it because it gave me relief from oral medicines for a couple of days. "
Julie Kane (taken for 1 to 6 months) August 23, 2012
|29 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Osteoarthritis "After taking meloxicam for my osteoarthritis in my knee, I found the meloxicam started giving me severe stomach pain. My doctor switched me to Pennsaid topical ointment. First, I found I was drowsy on this medication, but this side effect soon went away. The Pennsaid has taken away my knee pain, plus I have no stomach problems, because it is not ingested, but goes directly to the source of my pain. I recommend this medicine for those who cannot take oral NSAIDS."
debcat53 August 3, 2010
|85 users found this comment helpful. Did you? Yes No||Report as inappropriate|